# SDR C2XA05IA114

- Difficulty date: October 14, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 14,866 hours, 10,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLIGHT 3221, DURING PREFLIGHT INSPECTION, THE AISLE PATH LIGHTING STRIP BETWEEN SEATS 6A AND 7A WAS FOUND TO BE INOPERATIVE.  MAINTENANCE PLACED THE AIRCRAFT ON MEL 33-50-00/2 CAT C CONTROL NUMBER 061034, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
